[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] HUMALOG probs

Thank you for your answer.  My rash is only on my upper body, where I use my 
sites, but not exactly on or near the site.  Well, the skin guy swears it is 
only dry skin, I can't figure why it doesn't happen on my legs and feet which 
are even dryer.
I go to him today and will ask again, but I seriously think I may have to 
take a break from the Humalog to really find out.  I hate to because it is 
doing so well for me in every other way.  I think I will even keep using it 
even if it is what is causing the rash, but would really like to know for 
sure if it is doing it.  

Thanks again and hope Paddy gets started soon on the pump.

Nancy 35 years D pumping 12 years.
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml